Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 13 found articles
 
 
  Uniform stable radius and Milnor number for non-degenerate isolated complete intersection singularities
 
 
Title: Uniform stable radius and Milnor number for non-degenerate isolated complete intersection singularities
Author: Nguyen, Tat Thang
Appeared in: Manuscripta mathematica
Paging: Volume 168 () nr. 3-4 pages 571-589
Year: 2021-06-30
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands